# SDR AALA20071155

- Difficulty date: June 25, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Condition: Inoperative
- Location: Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIA INFLIGHT T918/25JUN  - LEADING EDGE SLATS WOULD NOT EXTEND FOR LANDING. LANDED MIA WITHOUT INCIDENT.  REPLACED NUMBER THREE RIGHT JACK SCREW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
